It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Liver & Pancreas Disorders Message Board


Liver & Pancreas Disorders Board Index


I posted earlier about my liver lesions just found recently (hypoechoic) and hope someone will respond soon. Anyway this is another question that I wonder about. I have severe tinnitus (ringing in the ears since September 1999) and anxiety issues (have had for many years - even as child). My doctor placed me on .5mg of Xanax 3x day 9 years ago. I guess they say that Xanax is about the only thing out there that helps relieve tinnitus and the anxiety associated with it. But now that I have issues with my liver I am wondering if it best to cut back on this dosage (at least half of what I am taking now) and possibly cut it out entirely someday soon? I am worried that the Xanax is actually harming my liver and could be the reason I now have the fatty liver issue AND the lesions starting up. Does anyone know if Xanax can be related to or a cause of liver issues and is it wise to lighten up on the meds as not to overload my diseased liver? I am scared and worried. Are there any natural products on the market that might help me get through this? I already take an ounce of liquid magnesium once a day in Rice Dream and do believe in a natural approach. I never take any other medications - not even pain relievers for headaches. Most make me feel sick anyway when have tried in the past. Thanks for any help, especially if you have experienced liver issues after taking Xanax. I do use the genric form of Xanax. It's just been so long and although the American Tinnitus Association (ATA)claims we should be on Xanax for life, unless a cure is found, I am really doubting that should be. :( Linda





All times are GMT -7. The time now is 07:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!